# SDR DALA2017071405410

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Doubler
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS INNER DOUBLERS REPAIR ON APU RIGHT DOOR. INNER DOUBLERS ON APU RIGHT DOOR WERE REPLACED PER SRM 51-30-02, 52-05 FIG 9.
